# SDR ERAA080462

- Difficulty date: July 10, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Make and model: Bell 212
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tailboom
- Part time: 10,729 hours
- Component: Tailboom
- Component part number: 212030100111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILBOOM HAS CRACK ON SADDLE DOUBLER RT BASE OF VERTICAL FIN.  FOUND SADDLE DOUBLER TO BOTH BE CRACKED AND LOWER SKIN BENEATH DOUBLERS CRACKED.  REMOVED BOTH SADDLE DOUBLERS AND SKIN AND FOUND LOWER SKIN TO BE CRACKED.  MUST BE SENT OFF TO REPAIR IN FIXTURE.
